Independent sets in the graphs with bounded minors of the extended incidence matrix
- 32 Downloads
We characterize the graphs with the absolute values of minors of the extended incidence matrix bounded above by some constant. We prove that, for every fixed k, the independent set problem is solvable in polynomial time for the graphs with the absolute value at most k of every minor of the matrix obtained from the incidence matrix by appending a column of 1s.
Keywordsextended incidence matrix minor independent set problem
Unable to display preview. Download preview PDF.
- 1.V. E. Alekseev, “An Upper Bound of the Number of Maximal Independent Sets of a Graph,” Diskret. Mat. 19(3), 84–88 (2007).Google Scholar
- 2.V. A. Emelichev, O. I. Mel’nikov, V. I. Sarvanov, and R. I. Tyshkevich, Lecture Notes on Graph Theory (Nauka, Moscow, 1990) [in Russian].Google Scholar
- 3.A. A. Zykov, Fundamentals of Graph Theory (Nauka, Moscow, 1987) [in Russian].Google Scholar
- 4.V. N. Shevchenko, Qualitative Problems of Integer Programming (Nauka, Moscow, 1995) [in Russian].Google Scholar